# SDR CALA0200542

- Difficulty date: November 10, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 49,436 hours, 22,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3" CRACK IN MAIN CABIN FLOOR SUPPORT WEB FORWARD OF STA 578 AT STRINGER 17R. THE FLOOR SUPPORT WEB WAS REPLACED IAW SRM 51-40-2.
